Linear group homology properties of the inclusion of a ring of integers into a number field.

Détails

ID Serval
serval:BIB_4594
Type
Partie de livre
Collection
Publications
Titre
Linear group homology properties of the inclusion of a ring of integers into a number field.
Titre du livre
Algebraic Topology: New Trends in Localization and Periodicity, Barcelona Conference on Algebraic Topology 1994
Auteur(s)
Arlettaz D, Zelewski P
Editeur
Progr. Math. 136
Statut éditorial
Publié
Date de publication
1996
Pages
23-31
Création de la notice
19/11/2007 11:24
Dernière modification de la notice
03/03/2018 16:46
Données d'usage